Title

Modulational Stability Of Ion-Acoustic-Waves Using Karpmans Method - Reply

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Can. J. Phys.

Keywords

Physics, Multidisciplinary

Journal Title

Canadian Journal of Physics

Volume

65

Issue/Number

7

Publication Date

1-1-1987

Document Type

Letter

Language

English

First Page

810

Last Page

810

WOS Identifier

WOS:A1987L197700021

ISSN

0008-4204

Share

COinS